11.1.17

Cold Turkey...


So the past few weeks have been HARD, just really difficult. I was on my IV's until Friday and they just make me feel crappy, in all honesty I was a bit fed up doing them this time and just didn't have the patience to be mixing up, drawing and administering antibiotics three times a day. I got through the two weeks though thankfully unfortunately I just started to feel really off and weird and super anxious like all the time. I didn't feel like myself at all. I started to get anxious about doing anything:- moving, getting changed, brushing my teeth, being by myself, going for the loo... so on and so forth. I was talking about a few weeks ahead of time and I just started to panic for no reason. Then it would reach bedtime and going to sleep and on the either Saturday or Sunday I had a crying fit and we thought maybe it had something to do with me coming off of the high doses Codeine I had been taking while I had been having some pleurisy. Monday evening however I was just hysterical, I wasn't me at all I was crying and just saying "I can't do this anymore" "I can't be this person" "I just want to be able to switch my brain of" "Why won't this go away?!" You know everything you can think of I was probably saying and it just wasn't me I'm not like that at all so we knew it had to be something more. Ironically the day before I had said something about taking my anti-anxiety medication. I decided to check my pre-made up drugs for the week and tah dar there you'll have it there were non of my anti anxiety meds there which ultimately meant I hadn't been taking them since last Wednesday. I looked up the side affects of coming off of the drug 'cold turkey' and what they said was the patient would likely be in a state of "Mental disarray and Chaos" and too bloody right! That is the most accurate description of a side affect I have ever read absolute mental disarray is what I have been experiencing for the past few days. I have been a utter crazy person. I'm just so pleased we figured out why I was feeling the way I was because there is no way I could have carried on the way I was because it was just so incredibly awful. My advice is to NEVER go cold turkey off of a antidepressant/anti-anxiety medication it will send you insane lol!    
 
I feel so awful for anyone who's had to be around me, at least in the last week, I've been so unlike myself. Saying all that though I had a lovely second Christmas with my Boyfriend which we celebrated on New Years Eve, the past few weeks have been quite quiet though because my IV's have restricted when I can go out and then me feeling just generally awful has meant going out hasn't been much of a option.
 
I had a clinic appointment today though which I had no expectations for the appointment luckily everything is nice and stable lung function is sitting at 24%. There is some worry about my pseudomonas and that is keeps coming back so that's what we're currently trying to sort of tackle that so I have to go back Friday where they are going to start me on a antibiotic nebuliser which hopefully will start to keep it at bay. Recently I've been finding it harder to shift the gunk that's in my lungs so we're going to do some intense physio when I'm there so we can try and shift some of it. I've also been having problems with sleeping at the moment, like basically I may as well not be sleeping as I'm not really resting whilst I'm asleep my body is working so hard all the time, so we're going to do a sleep study as well to really get a good look at what's going on whilst I'm asleep to see if it's oxygen related, fluid related, secretions all that type of thing.
 
Everything seems to be still positive which is great and I'm finally starting to feel like myself again after the accidental missed medication lol
 
As always, thank-you for reading and chat soon
Facebook
Twitter
Instagram 
Pinterest

No comments:

Post a Comment

Thank-you for commenting <3